- -

Sign pattern matrices that admit P0-matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Sign pattern matrices that admit P0-matrices

Show full item record

Mendes Araújo, C.; Torregrosa Sánchez, JR. (2011). Sign pattern matrices that admit P0-matrices. Linear Algebra and its Applications. 435(8):2046-2053. doi:10.1016/j.laa.2011.03.066

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/58452

Files in this item

Item Metadata

Title: Sign pattern matrices that admit P0-matrices
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
For sign patterns corresponding to directed or undirected cycles, we identify conditions under which the patterns admit or require P0-matrices. © 2011 Elsevier Inc. All rights reserved.
Subjects: P0-matrix , Graph , Sign pattern matrix , Matrix , Sign patterns
Copyrigths: Cerrado
Source:
Linear Algebra and its Applications. (issn: 0024-3795 ) (eissn: 1873-1856 )
DOI: 10.1016/j.laa.2011.03.066
Publisher:
Elsevier
Publisher version: http://dx.doi.org/10.1016/j.laa.2011.03.066
Thanks:
Research supported by CMAT - Centro de Matematica da Universidade do Minho, Portugal, and by the Portuguese Foundation for Science and Technology - FCT through the research program POCTI.
Type: Artículo

This item appears in the following Collection(s)

Show full item record